Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Erratum: Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988), 115--115
Full text of review: PDF
Book Information:

Author: Roger W. Carter
Title: Finite groups of Lie type. Conjugacy classes and complex characters
Additional book information: John Wiley and Sons, Chichester, New York, Brisbane, Toronto and Singapore, 1985, xii + 554 pp., $69.95. ISBN 0-471-90554-2.

Review Information:

Reviewer: T. A. Springer
Journal: Bull. Amer. Math. Soc. 17 (1987), 145-148
DOI: https://doi.org/10.1090/S0273-0979-1987-15543-1